Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have addison's disease. Feeling tired, lethargic, nausea and have tingling sensation. Worrisome

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11707 Questions
Hi. I'm not a diabetic that I know of. I do have Addison's Disease. I haven't been feeling well for two days now...tired, lethargic, sometimes tingling in my hands or feet, headache, pains in my lower back, and a lot of nausea, too. I never run above 100 blood sugar with my Addison's. I took my blood sugar this morning and only had one cup of coffee and it was 147. Is that something to be worried about, given how I am feeling.
Posted Sun, 31 Mar 2013 in General Health
Answered by Dr. Rakhi Tayal 26 minutes later
Thanks for posting your query.
A blood sugar level at 147 after taking a cup of coffee is within normal limits and does not sound worrisome.
The symptoms that you are having are more likely to be related to a generalized viral infection or a vitamin B 12 deficiency.
Boredom, anxiety and depression can also cause such generalized body aches.
Apart from these, lack of iron, calcium, FOLIC ACID and hypothyroidism may also result in weakness and lethargy feeling.
I advise you for
Try taking out some time to do yoga
Plenty of water
Take calcium, iron and B complex vitamins for few weeks
Get your hemoglobin and hypothyroidism checked up
Change of season to summer also drains you.
Do XXXXXXX breathing daily for five minutes before you go to sleep.
You can take a mild pain killer like paracetamol or ibuprofen for symptomatic relief. Taking a well balanced diet will be helpful.
In case the symptoms are persistent then it is best to consult a physician to get yourself properly investigated.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor